| Model Number |
20E |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and observed that the device was unable to power on with either dc or ac power.The stryker technician replaced the power supply (eos) and the power pcb assembly from the power module to resolve the issue.Stryker also found the 26-pin power cable to the therapy pcb was loose.Stryker reseated the cable connection.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon inspection, stryker observed that the device was unable to power on with either dc or ac power.As a result, defibrillation would not be available, if needed.There was no patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
The root cause of no ac power was determined to be the power module and, the root cause of no dc power was traced to be the unseated connector.